# SDR RAIA980909

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Part time: 1,278 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 7397 - STL - LEFT ENGINE TORQUE DROPPED TO 40 PERCENT ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT FUEL BYPASS VALVE.  (M)
